Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Chziime

Does Accutane clear up red marks left after acne?

Recommended Posts

No, i'm sick of seeing this question asked. Read some FAQ.

Your "REDNESS" will get worse on accutane. Significantly worse. ALso, even if you have extremely fair skin, your whole skintone colour will be redish like you're a lil bit sun burned ALL the time untill you stop the course.

Healing is also impared, so any more inflamations you get will heal slower, cuts heal slower and it's just a bitch. Untill you stop breakin out, which is month 2 to month 5 for the majority.

Link to post
Share on other sites

theres a difference between "red marks" and "redness"

you are supposed to look like you are sunburned while on tane, but im pretty sure the red marks left over from older acne is supposed to fade, especially once the course is over

Link to post
Share on other sites

theres a difference between "red marks" and "redness"

you are supposed to look like you are sunburned while on tane, but im pretty sure the red marks left over from older acne is supposed to fade, especially once the course is over

Nah, the redness "sunburned redness" that is, affects your "red marks" also. Making them redder. It also impairs your ability to heal and fade those red marks. In overal, your red marks will be worse than they are now.

Link to post
Share on other sites

theres a difference between "red marks" and "redness"

you are supposed to look like you are sunburned while on tane, but im pretty sure the red marks left over from older acne is supposed to fade, especially once the course is over

Nah, the redness "sunburned redness" that is, affects your "red marks" also. Making them redder. It also impairs your ability to heal and fade those red marks. In overal, your red marks will be worse than they are now.

during the treatment, yes you will probably look like a lobster, but im pretty sure that afterwards your skin starts to heal itself and the redmarks fade

Link to post
Share on other sites

I have had acne since september. I went to the derm. and he put me on retin A micro. He kept saying that it would get better but it never did. Finally, I went to him in December and he told me to keep at it and come back in 6 months!! Obviously, I changed docs because my acne was pretty bad and this one put me on accutane in January. It really cleared the acne and I haven't had any new pimples since late march. However, the side effects are a bummer. The dry lips are always there, but I can deal with that. I was up to 80mg a day. I thought my skin was getting a lot clearer, and maybe it was. Then about a month ago, the dry skin really started to kick in. It was only where I had the acne. It was so dry and flaky!! Eventually, once a week I would get out of the shower and my skin would be ghost white with dead skin! I rubbed it off, only to make my skin solid red. The dry, dead skin would return, no matter what moisturizer I used. I just left it on there because it covered up the redness. Then I would get even a little sunburn and it would flake off to uncover the solid red skin again. I just stopped the accutane about a week ago. The dryness is gone, but the redness is always there! Why is it there? My doc put me on desonide (a corticosteroid) for the redness. That only seemed to make it worse for some reason. That was 5 days ago. I am now not sure what to do. My cheeks (where I had the acne) are solid red (like sunburn). What should I do? Is it a side effect? How long before it goes away? Can anything help the redness? Thanks...

Link to post
Share on other sites

mine are fading and i am almost at 4 weeks in. I am really surprised by it. And i am not at all red in the slightest (50mg per day)

since using Aloe vera gel its smooth and lovely too

Link to post
Share on other sites

I'm 2months in and my redmarks are almost gone and I'm not looking bright red or anything, I'm just normal. the only thing I'm experiencing is dry lips, dry skin and joint pain only when I lift more than 40pounds. The treatment is different for everyone.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×